You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Structure of Lindenbaum Algebras: An Approach Using Algebraic Logic
Proceedings of the American Mathematical Society
Vol. 56, No. 1 (Apr., 1976), pp. 267-271
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041617
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The following problem of algebraic logic is investigated: to determine those Boolean algebras which admit the structure of a nondiscrete cylindric algebra. A partial solution is found, and is then used to give an algebraic characterization of the Lindenbaum algebras of formulas of several broad classes of countable theories.
Proceedings of the American Mathematical Society © 1976 American Mathematical Society